| Model Number |
CF-H180DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus that the colonovideoscope had a leakage at scoop guide.No reports of patient harm.During the evaluation the following reportable malfunction was found: the jet tube had remains of white foreign material.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.In addition to the reportable malfunction documented in b5, the evaluation findings are as follows: due to clogging of jet-tube in control unit, water could not be supplied; the connecting tube had a buckling; the adhesive on bending section cover had a chip; the light guide lens had a crack; the jet-tube had foreign objects; due to wear of the angle wire, bending the angle in up direction did not meet the standard value; due to dirt on objective lens, the image had a stain; water tightness was lost due to deformation of endoscopic position detecting unit scope connector, the upward/downward angulation control knob and the right/left knob.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 11 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to reprocessing that was not conducted completely due to an occurrence of leakage from the up/down (u/d) angulation control knob, right/left (r/l) angulation control knob, and the scope connector.A further cause of the leakage could not be presumed.The event can be detected and prevented in accordance with the following instructions for use (ifu): ifu states that detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.